# SDR SIMA20170305005

- Difficulty date: March 5, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 41,388 hours, 37,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frame 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE LEFT OMEGA BEAM AT FRAME 29 CENTER AISLE CROSSMEMBER ATTACH POINT.  REPAIRED IAW ERS-EM-53MR-2643.
